# SDR TC8A99021

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UNABLE TO PARALLEL NR 2 GENERATOR.  TRANSFERRED TO DMI 9233 AS PER TCA B727 MEL 24-1, SPECIAL PROCEDURES 24-1 PLACARDS INSTALLED.
